Lidocaine Causing Urinary Difficulty

1 Reply Updated



Conversation Starter

Zorro Says:


My doctor said I have to avoid all opioids and narcotics due to problems urinating. Recently I increased the amount of lidocaine cream that I use for pain control on my feet, and have had difficulty urinating. Can there be a cause and effect, or is it just coincidence?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

When used topically, according to FDA reports, you usually don't absorb enough for it to cause many internal side effects, usually they are just topical side effects that can include skin redness, irritation, and flaking.

If you've been having problems urinating, it could just be another flare up of that, though it is hard to say, and only your care provider can give you a definitive answer.

Are you male? If so, have you had a recent prostate check? Prostate enlargement is a frequent issue that causes urinary problems in men.

Women may have other issues.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

urinary difficulty?
hello everyone been using phenergan for 3 weeks, noticed now, quite market decreased urination flow and the feeling of r... 2 replies
difficulty facing with levodopa and carbidopa
My wife is suffering from PD in the age of 36 year and the doctor was advised syndopa plus, but after three years she ha... 2 replies
Difficulty in getting bytstolic
Why am having so much trouble in getting Bystolic? ## Hello, Hugh! How are you? I'm sorry that you're having a p... 1 reply
difficulty breathing
After a year on 100 mcg (6 months) then 400 mcg, I have experienced 4 weeks of gradually increasing problems with breath... 1 reply
Sleeping difficulty..
I need to order to assist w/ insomnia, have been told Remtyme tablets have no after effect. Unlike other sleeping medica... 1 reply
dizzy, headache, difficulty sleeping at night
Just stared taking Bupropion hcl xl 150 six days ago. Just switched from Cymbalta, having problems with headache, dizzin... 1 reply
Nortriptyline and difficulty swallowing
I have been taking 10mg of nortriptyline at night for migraine prevention for approximately 7 weeks. Shortly after start... 12 replies
Considering withdrawal because of difficulty getting medications
I am a RSD patient that felt fortunate I only took 3 1/2 years to be diagnosed. For the last 8 years , in East Tn,I have... 3 replies
Skin rash, shoulder and arm pain, difficulty swallowing
Hello, my wife began a rash on her hand that spread to the arm and then the other arm, neck, and upper chest. Deep pain ... 1 reply
Ebast M for treatment of breathing difficulty
I'm suffering from wheezing sound and difficulty in breathing,mostly during night which makes me unable to sleep. To... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA